UNIGE document Scientific Article
previous document  unige:747  next document
add to browser collection
Title

Sirolimus-induced inflammatory papules with acquired reactive perforating collagenosis

Authors
Malé, P J.
Published in Dermatology (Basel, Switzerland). 2008, vol. 216, no. 3, p. 239-42
Abstract Sirolimus is an immunosuppressive macrolide with antineoplasic properties that is increasingly used in posttransplantation immunosuppression. The treatment is frequently associated with cutaneous side effects such as sirolimus-associated acneiform facial dermatitis, which has been observed in up to 50% of treated patients. We report a 51-year-old female with liver transplantation who developed inflammatory papules and nodules on the face and the upper chest 3 weeks after the initiation of sirolimus therapy. Sequential biopsies revealed lymphocytic infiltration of the dermis with a peculiar pattern of sebotropism, while older lesions showed acquired reactive perforating collagenosis. The lesions were responsive to hydroxychloroquine treatment despite continued sirolimus treatment.
Keywords Acneiform Eruptions/chemically induced/drug therapy/pathologyAnti-Inflammatory Agents/therapeutic useCollagen/analysisCollagen Diseases/chemically induced/drug therapy/pathologyDrug Eruptions/etiologyFemaleHumansHydroxychloroquine/therapeutic useImmunosuppressive Agents/adverse effectsLiver TransplantationMiddle AgedSebaceous Glands/pathologySebum/chemistrySirolimus/adverse effects/pharmacokineticsSkin/pathology
Identifiers
PMID: 18182818
Full text
Structures
Research groups La recherche en biochimie dermatologique (652)
Rôle du CD44 (809)
Citation
(ISO format)
LUBBE, Jann et al. Sirolimus-induced inflammatory papules with acquired reactive perforating collagenosis. In: Dermatology, 2008, vol. 216, n° 3, p. 239-42. https://archive-ouverte.unige.ch/unige:747

198 hits

5 downloads

Update

Deposited on : 2009-02-11

Export document
Format :
Citation style :